# SDR SWIA202266763

- Difficulty date: September 17, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Part number: 600240431
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FITTING AND BEARING ON JOB 2773195  OP 92  CAMP 25473174,  FOUND R/H ELEVATOR HINGE FITTING ASSY P/N 600-24043-1 TO BE WORN AND PITTED IN BEARING BORE. REPLACE HINGE FITTING ASSY P/N 600-24043-1.     (C-CHECK RO 11/8/2022)    REPLACED DAMAGED #1 HINGE FITTING ON R/H ELEVATOR WITH NEW HINGE FITTING P/N 600-24043-1 REF. BOMBARDIER DWG 601R24025 REV. G AND CRJ 200 SRM 51-42-06 AND 51-42-21.COMPLIED WITH 51-900-1003-SKY
